Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe itching on lower part of legs, pimple like bumps on thighs, arms. Tried benadryl. Cure?

Hello. For about a month, I have been experiencing severe itching to my skin, particularly my legs. Initially, the itching only occurred when I would put on shorts at the gym. At that time, the lower part of my legs would itch like crazy. Now, I am noticing small pimple-like bumps appearing on my thighs and on my arms. The itching is super uncomfortable and I have tried everything, (i.e., benedryl , oatmeal soap calamine aveeno lotion). I don t have bed bugs. What should I do? Should I see a regular doctor or a dermatologist? Please help!
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
hello dear, it is probably an allergic reaction. it started with contact of your new shorts and now has become generalised. better see a dermatologist. for instant relief u can use a mild steroid lotion like desonide
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor